# SDR ASAA2016050616639

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,920 hours, 7,153 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT IN FLIGHT. RAN QRH MASTER CAUTION LIGHT DID NOT ILLUMINATE. RESET SWITCH NO FURTHER OVERHEATS NOTED.  ACFT GROUNDED. SENSOR FAULT LOGGED IN FFR. LT SIDE WINDOW HEAT CONTROLLER BITE CKS GOOD. LT SLIDING WINDOW HEAT OPS CKS NORMAL IAW AMM 30-41-00-710-801.
